# SDR SWAA2020050431780

- Difficulty date: March 14, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 360 AT LEVEL STR8R AT FWD GALLEY AREA / PERFORMED PERMANENT REPAIR ON FRAME BS 360 AT LEVEL STR 8R AT FWD GALLEY AREA IAW B737-700 SRM 53-00-07- 2R-1 REPAIR 1 FIGURE 201 SHEET 2; NO FURTHER ACTION OF INSPECTION REQUIRED.
